# SDR SIMA2018100128004

- Difficulty date: September 28, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 32,906 hours, 28,694 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Cracked
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT CRADLE CRACKED-C/A-REMOVED AND REPLACED AFT CABIN FLASHLIGHT CRADLE BASE IAW GENERAL MAINTENANCE KNOWLEDGE OPS CHECK GOOD AT THIS TIME END
